# SDR C2XA09IA155

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 23,310 hours, 22,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7287103501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAL - FLIGHT 2149, DURING PREFLIGHT INSPECTION THE GALLEY, EMERGENCY, AND LAV LIGHTS WERE FOUND TO BE INTERMITTENT, AND NOT OPERATING WITH THEIR RESPECTIVE SWITCHES.  MAINTENANCE REMOVED AND REPLACED THE LIGHT CONTROL MODULE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
